# SDR AALA006027

- Difficulty date: February 15, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 3961899501
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRANCE DOOR SLIDE LANYARD FRAYED.  REMOVED AND REPLACED FORWARD ENTRANCE DOOR SLIDE LANYARD AS REQ''''D.  (M)
